# SDR ABXA9900856

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN ELECTRICAL POWER WAS LOST.  REPLACED EMERGENCY LIGHT POWER PACK IAW DC8 MM 33-50-00.
